MAUDE Adverse Event Report: ZOLL Manufacturing Corporation uCor Heart Failure and Arrhythmia Management System; Management and Monitor System

ZOLL Manufacturing Corporation uCor Heart Failure and Arrhythmia Management System; Management and Monitor System
Model Number uCor Heart Failure and Arrhythmia Management System
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a broken skin irritation from the ucor hfams patch.The patient described the area as broken skin around most of the patch area.There was no alleged device malfunction contributing to the irritation.There is no indication that the patient received medical intervention.The outcome of the skin irritation is unknown.
 
Additional Manufacturer Narrative
Not applicable.

Brand Name
uCor Heart Failure and Arrhythmia Management System
Common Device Name
Management and Monitor System
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50863156
Report Number3008642652-2026-09208
Device Sequence Number9425260
Product Code MHX
UDI-Device Identifier00855778005302
UDI-Public(01)00855778005302(11)200324
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberuCor Heart Failure and Arrhythmia Management System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown